Transplendent Models: Expansions Omitting a Type

Notre Dame Journal of Formal Logic 53 (3):413-428 (2012)
  Copy   BIBTEX

Abstract

We expand the notion of resplendency to theories of the kind T + p", where T is a fi rst-order theory and p" expresses that the type p is omitted. We investigate two di erent formulations and prove necessary and sucient conditions for countable recursively saturated models of PA. Some of the results in this paper can be found in one of the author's doctoral thesis [3].

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,174

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
The Spectrum of Resplendency.John T. Baldwin - 1990 - Journal of Symbolic Logic 55 (2):626-636.
Theories of Arithmetics in Finite Models.Michał Krynicki & Konrad Zdanowski - 2005 - Journal of Symbolic Logic 70 (1):1-28.
Models with the Ω-Property.Roman Kossak - 1989 - Journal of Symbolic Logic 54 (1):177-189.
Generic Expansions of Countable Models.Silvia Barbina & Domenico Zambella - 2012 - Notre Dame Journal of Formal Logic 53 (4):511-523.
Theories with a Finite Number of Countable Models.Robert E. Woodrow - 1978 - Journal of Symbolic Logic 43 (3):442-455.

Analytics

Added to PP
2012-03-17

Downloads
76 (#156,977)

6 months
1 (#413,813)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Fredrik Engström
University of Gothenburg

Citations of this work

No citations found.

Add more citations